Follow
Dhruv Mubayi
Dhruv Mubayi
Professor of Mathematics, University of Illinois at Chicago
Verified email at uic.edu
Title
Cited by
Cited by
Year
A hypergraph extension of Turán's theorem
D Mubayi
Journal of Combinatorial Theory, Series B 96 (1), 122-134, 2006
982006
Stability theorems for cancellative hypergraphs
P Keevash, D Mubayi
Journal of Combinatorial Theory, Series B 92 (1), 163-175, 2004
802004
On the Turán number of triple systems
D Mubayi, V Rödl
Journal of Combinatorial Theory, Series A 100 (1), 136-152, 2002
752002
The chromatic spectrum of mixed hypergraphs
T Jiang, D Mubayi, Z Tuza, V Voloshin, DB West
Graphs and Combinatorics 18 (2), 309-318, 2002
722002
Turán problems and shadows I: Paths and cycles
A Kostochka, D Mubayi, J Verstraëte
Journal of Combinatorial Theory, Series A 129, 57-79, 2015
712015
Rainbow Turán problems
P Keevash, D Mubayi, B Sudakov, J Verstraëte
Combinatorics, Probability and Computing 16 (1), 109-126, 2007
712007
Set systems without a simplex or a cluster
P Keevash, D Mubayi
Combinatorica 30 (2), 175-200, 2010
632010
A survey of Turán problems for expansions
D Mubayi, J Verstraëte
Recent trends in combinatorics, 117-143, 2016
602016
Large induced forests in sparse graphs
N Alon, D Mubayi, R Thomas
Journal of Graph Theory 38 (3), 113-123, 2001
562001
Proof of a conjecture of Erdős on triangles in set-systems
D Mubayi, J Verstraëte
Combinatorica 25 (5), 599-614, 2005
532005
Spectral extremal problems for hypergraphs
P Keevash, J Lenz, D Mubayi
SIAM Journal on Discrete Mathematics 28 (4), 1838-1854, 2014
482014
Signed domination in regular graphs and set-systems
Z Füredi, D Mubayi
Journal of Combinatorial Theory, Series B 76 (2), 223-239, 1999
481999
On independent sets in hypergraphs
A Kostochka, D Mubayi, J Verstraëte
Random Structures & Algorithms 44 (2), 224-239, 2014
452014
Co-degree density of hypergraphs
D Mubayi, Y Zhao
Journal of Combinatorial Theory, Series A 114 (6), 1118-1132, 2007
412007
On the chromatic number of set systems
A Kostochka, D Mubayi, V Rödl, P Tetali
Random Structures & Algorithms 19 (2), 87-98, 2001
412001
Connectivity and separating sets of cages
T Jiang, D Mubayi
Journal of Graph Theory 29 (1), 35-44, 1998
411998
Erdős–Ko–Rado in random hypergraphs
J Balogh, T Bohman, D Mubayi
Combinatorics, Probability and Computing 18 (5), 629-646, 2009
402009
On the independence number of the Erdős‐Rényi and projective norm graphs and a related hypergraph
D Mubayi, J Williford
Journal of Graph Theory 56 (2), 113-127, 2007
402007
A new generalization of Mantel's theorem to k-graphs
D Mubayi, O Pikhurko
Journal of Combinatorial Theory, Series B 97 (4), 669-678, 2007
402007
On generalized Ramsey theory: the bipartite case
M Axenovich, Z Füredi, D Mubayi
Journal of Combinatorial Theory, Series B 79 (1), 66-86, 2000
402000
The system can't perform the operation now. Try again later.
Articles 1–20